# SDR FDEA201811143206

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) ACTUATOR OUTBOARD HOLE BORE CORROSION.   CORROSION AT RIGHT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   ACTUATOR OUTBOARD HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 57-44-08 AND EA #: 1-5750-T0343637 P1 STEP 2B AND STEP 2 TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP, INBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-  T0343637 P1 AND SNRM N00283 FOR WORK DETAILS.
